Journal article 635 views
Compensated convexity and Hausdorff stable extraction of intersections for smooth manifolds / Elaine, Crooks
Mathematical Models and Methods in Applied Sciences, Volume: 25, Issue: 5, Pages: 839 - 873
Swansea University Author: Elaine, Crooks
Full text not available from this repository: check for access using links below.
DOI (Published version): 10.1142/S0218202515500207
Compensated convexity and Hausdorff stable extraction of intersections for smooth manifolds
|Published in:||Mathematical Models and Methods in Applied Sciences|
No Tags, Be the first to tag this record!
College of Science